RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvant:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvant, 2019, Number 3, Pages 29–31 (Mi kvant830)  

Математический кружок

Еще раз о полуправильных многогранниках

S. L. Kuznetsov


DOI: https://doi.org/10.4213/kvant20190304

Full text: PDF file (232 kB)


Citation: S. L. Kuznetsov, “Еще раз о полуправильных многогранниках”, Kvant, 2019, no. 3, 29–31

Citation in format AMSBIB
\Bibitem{Kuz19}
\by S.~L.~Kuznetsov
\paper Еще раз о полуправильных многогранниках
\jour Kvant
\yr 2019
\issue 3
\pages 29--31
\mathnet{http://mi.mathnet.ru/kvant830}
\crossref{https://doi.org/10.4213/kvant20190304}


Linking options:
  • http://mi.mathnet.ru/eng/kvant830
  • http://mi.mathnet.ru/eng/kvant/y2019/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    See also
  • Kvant
    Number of views:
    This page:77
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019